Weak positivity and the stability of certain Hilbert points. II (Q2640661)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Weak positivity and the stability of certain Hilbert points. II |
scientific article |
Statements
Weak positivity and the stability of certain Hilbert points. II (English)
0 references
1990
0 references
This paper is the second one in a series in which the author uses the concept of ``weak positivity'' to construct quasi-projective moduli spaces for polarised compact complex manifolds. It gives an affirmative answer to a problem posed in part I of this paper [ibid. 96, No.3, 639- 667 (1989; Zbl 0695.14006)] and thereby proves that the moduli space of canonically polarised compact complex manifolds with Hilbert polynomial h (known to exist as an analytic space) is quasi-projective. A similar result is obtained for normal Gorenstein varieties with at most rational singularities provided the moduli functor is separated and bounded. The methods used are those of \(part\quad I\) together with an unpublished theorem of \textit{O. Gabber} on the extension of locally free sheaves, a proof of which is included. \{The author has more recently extended the results of this paper to cover compact complex manifolds with an arbitrary polarisation [Invent. Math. 101, No.3, 521-543 (1980); Math. Ann. 289, No.2, 297-314 (1991)]. In the first one of these papers, he draws attention to the fact that \textit{A. Fujiki} and \textit{G. Schumacher} [Publ. Res. Inst. Math. Sci. 26, No.1, 101-183 (1990; Zbl 0714.32007); corollary 11.3] have proved that compact analytic subspaces of the moduli space of canonically polarised manifolds are always projective and suggests that a comparison of their methods with his should clarify the properties of line bundles on moduli spaces.\}
0 references
weakly positive coherent sheaf
0 references
canonically polarized variety
0 references
weak positivity
0 references
quasi-projective moduli spaces
0 references
Hilbert polynomial
0 references